Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Addicted to Zapiz, get confusion and memory loss, tremors in hands, stomach discomfort on avoiding it. Help?

HI SIR MY NAME IS SHEKHAR WANT UR HELP 3 YEAR AGO DUE MY SISTER DEATH I WENT ON DEPRESSION , I HAVE TOOK SO MAY DEPRESSION MEDICENES. NOW I AM ONLY TAKING ZAPIZ 0.5 & I M ADDICTIED TO THIS TABLET WITHOUT THIS I CAN NOT WORK . IF I DONT TAKE I GET CONFUSED & DONT REMMEMBER THE THING. MY HANDS START TRUMBLING & also feel like stomach discomfart , serve carmps on body part. pls help i want to come out from this, i worying about the sid effect
Asked On : Wed, 10 Oct 2012
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hi Shekhar,
Welcome to Healthcare Magic. Thanks for your question...

You seem to be suffering from a benzodiazepine dependence syndrome. Zapiz (Clonazepam) is a sedative belonging to the class of benzodiazepines. All the symptoms which you develop after trying to stop the medication are withdrawal symptoms. My advise to you would be to very gradually decrease the medication i.e. take 3/4th for one month, 1/2 for the next month, 1/4th for the next month and then stop. If you have any difficulty with doing this on your own, please consult a psychiatrist who will be able to assess you in detail and advice you further.

Following proper 'sleep hygiene' and a healthy lifestyle will help you regain your natural sleep cycle.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 10 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response
hello

Don't worry.......Your problem can be easily solved

As per your problem, you are experiencing withdrawl symptoms after stopping clonazepam 0.5 mg

For this, don't stop it abruptly....rather taper it down slowly. Consult your psychiatrist for tapering schedule or any other alternative treatment schedule

I am sure it will help you

Good Luck

Thanks
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor